every day of my life i wake up i feel like crap i have no energy i drag my body to work.my face feels numb alot ill move my head ill get this dizzy/shock feeling in my head my body feels like its going to quit on me.when i walk i feel like i walk leaning to one side. ill sometimes get this weird fear feeling that takes over my body and then my heart will start beating hard.i also sweat alot and feel like my skin is on fire but its not. i feel like this every day of my life it dont come and go its all day long.my dr put me on wellbutrin 300mg 4 monts ago all he did was blood wook on me is this anexity or have i got a diease or cancer or heart problems my blood pressure is 128 over 86 sugar is 112 if any one feels this way please let me know.
I know the feeling of waking up and feeling like crap every day. Your blood pressure and sugar seem good, if I were you, I might look for a second opinion. You obviously aren't getting any relief from the medication and life doesn't have to be like that. It does sound like maybe there is some form of anxiety involved, but it also sounds like there are some other issues going on. I'm not a big fan of doctors that don't take the time to listen to their patients and just send them off with a bottle of pills, so I would definitely look for either a different doctor or a therapist or both. You sound so unhappy (and that's understandable) but it really doesn't have to stay like this. My life used to be miserable, but I found a new doctor, I got the right medication and I feel better, not great, but a hell of a lot better than I used to. Let me know if there is anything I can do to try to help you, you just sound so miserable and no, you don't have to die or live this way forever. Good luck.
I would suggest that you go with another doctor and get an mri done and that way you will know if there is actually something wrong of if it is anxiety. It sounds to me like you are depressed which usually happens when you have anxiety. Anxiety or depression is very horrible. Don't give up be your own advocate and maybe that will make you feel better because at least you are being proactive about your health. I wake up in the morning and feel horrible anxiety and feel like I have a terrible disease and am dying, and I havent found a solution yet.Do you have friends or family members that can hel you with this? It's always so nice to have support especially when you don't feel good. Well, good luck and God bless I will pray for you.
There could be so many factors... I had a problem for years, actually most of my life and didn't know it. It is sleep apnea. I am a woman (it affects way more men), I am not overweight (a known cause), yet I suffered for years. Tired, depressed, hard to concentrate, pain (although I also have arthritis). Hormonal imbalance, in men too, can be a cause of fatigue and depression. When I started on hormones, I was very surprised to find my pain diminishing significantly. I completely agree with mindy1977, you need a better more caring doctor. It is worth the search, you could also start keeping a journal, what you eat, when you sleep, how you feel... you might be surprised by the patterns that become evident - it could be food related, you could be gluten intolerant or lactose intolerant. Whatever you do, don't give up! You can and should feel better.
Oh yeah, you also have to keep an eye on your emotional health, I read in your profile that you are trying to keep this from your family... don't. All they know right now is that you are withdrawing and probably blame themselves. Being human means having weaknesses, no shame there. Being a man... well I don't really know what that means, seeing as I am not... but for sure it doesn't mean being perfect. You may need to adjust your beliefs and expectations. Just sayin'
Did u have the head shocks, dizziness etc before u started the Wellburtin? Has it become worse since taking it? I ask because head shocks are not a classioc anxiety symptom, they are however a classic symptom of anti-d's when u don't take a dose on time or miss a tablet or withdraw.... Are u taking ur med regularly?
Maybe u need a consult on your medication. I would have a chat with ur doc about it and see what he says. Maybe a slight adjustment would help to ease some of these symptoms.
hang inthere Doug , its so commom with anxiety to feel the way you do, you need a good support person , someone who can be there for you listen to you hold your hand. my hubby is the best and has helped me so much. i know i can depend onhim to help me get throught it. hes my rock and everyone needs that. all you have sounds just like anxiety/panic/stress. yes go to a reg dr get all the test ran so you have peace of mine about it than attack the anxiety. you can do it .i did i no longer take pills yes i still get it but i work throught it with the help of my lifetime partner hes great.
Maybe you should ask your doctor for a referral to the ENT (ear, nose and throat) specialist, it could have something to do with your balance, inner ear?
Do you find that you become dizzy, get the head shocks then you feel fear and anxiety or is the other way around, you feel fear then get the symptoms? Make a mental note of the order in which these symptoms present and i think you'll get a little bit of a better understanding and let us know if you dont mind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.